# SDR CA090112013

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,076 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Inaccurate
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRSPEED ON CAPTAIN SIDE 10KTS SLOWER THAN CO-PILOTS SIDE.  RECTIFICATION, NR 1 PITOT HEAD REPLACED IAW AMM 34-11-00 AND NR 2 AIRSPEED INDICATOR REPLACED IAW AMM 34-11-31 PAGE 201.  (TC 20090112013)
